# SDR A6WA201240510

- Difficulty date: March 31, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 21,940 hours, 20,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SILL LT FROM 574 TO 621 HAS CORROSION ON UPPER AND LOWER SURFACES.  REMOVED UNSERVICEABLE CARGO DOOR SILL AND INSTALLED SERVICEABLE CARGO DOOR SILL IAW REO 601R-53-61-690, REV D SRM 51-40-11.
